MAUDE Adverse Event Report: KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL

KARL STORZ SE & CO. KG LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Model Number 8575KA
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.Crross reference complaint id: - (b)(4).- (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the event description "no defect description" there is no information that the event caused a harm or serious injury to patient, user or third.Cross reference mdr: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the investigation of the returned product revealed chip formation at the thread, which confirmed the customer complaint.Cross reference complaint id: 20250010903_201062241 and 20250010903_201062243.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Common Device Name
LARYNGOSCOPE HOLDER, GÖTTINGEN MODEL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22691146
Report Number9610617-2025-01340
Device Sequence Number8912248
Product Code CCW
UDI-Device Identifier04048551210901
UDI-Public04048551210901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8575KA
Device Catalogue Number8575KA
Device Lot NumberVL03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown